question-icon

What causes Stevens–Johnson syndrome?

default
Posted on Thu, 9 Jul 2015
Question: What about affect with Stevens-Johnson syndrome
doctor
Answered by Dr. Sara Garcia (27 minutes later)
Brief Answer:
Dear

Detailed Answer:
it is a rare skin reaction to some medications as aspirin or infection that is characterized by a red rash, blister lesion.
It is a medical emergency that require hospitalization and treatment of the original cause. It might take few weeks to recover.
Dr Sara
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Sara Garcia

Internal Medicine Specialist

Practicing since :1988

Answered : 505 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes Stevens–Johnson syndrome?

Brief Answer: Dear Detailed Answer: it is a rare skin reaction to some medications as aspirin or infection that is characterized by a red rash, blister lesion. It is a medical emergency that require hospitalization and treatment of the original cause. It might take few weeks to recover. Dr Sara